Alert archive / Alabama / Areal Flood Warnings in 2014

Areal Flood Warning 18, NWS Mobile, AL

May 14, 2014Conecuh County, Escambia County, Alabama

NWS Mobile, AL issued this areal flood warning at May 14, 2014, 5:38 PM CDT for Conecuh County, Escambia County, Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 14, 2014, 5:38 PM CDT (22:38 UTC)
Expired
May 14, 2014, 11:30 PM CDT
In force
6 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Conecuh County, AL, Escambia County, AL

The radar

The Mobile radar (KMOB), 129 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at May 14, 3:26 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 14, 3:26 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
326 PM CDT WED MAY 14 2014

...FLASH FLOOD THREAT PERSISTS THROUGH MID TO LATE EVENING
ESPECIALLY EAST OF I-65...

.SHORT TERM [TONIGHT AND MONDAY]...ON THE LARGE SCALE...A
PROGRESSIVE DEEPLY-REFLECTED LONGWAVE TROUGH MOVES FROM THE SOUTHERN
PLAINS EASTWARD TO THE LOWER MS VALLEY BY SUNRISE. ATTENDANT SFC
COLD FRONT MOVES THROUGH OUR REGION THIS EVENING BEING LOCATED FROM
NEAR I-65 BY MID-EVENING AND EAST OF A GREENVILLE AL TO DESTIN FL
LINE BY THE VERY EARLY MORNING HOURS (I.E., NO LATER THAN THE 1-3 AM
TIME FRAME). AHEAD OF THE SURFACE COLD FRONT...MOISTURE PLUME WITH
HIGH PW VALUE AIR AND LOTS OF LOW LEVEL MOISTURE TRANSPORT WILL RAMP
UP RAINFALL RATES IN THE VICINITY OF OUTFLOW BOUNDARIES WITH LOTS OF
GUST FRONT RE-TRIGGERING. HEAVY RAINFALL HAS BEEN OBSERVED WITH SOME
REPORTS OF FLASH FLOODING HAVE BEEN ONGOING SINCE EARLIER THIS
MORNING...ESPECIALLY OVER THE INTERIOR NORTHEAST COUNTIES. ANOTHER
ROUND OF HEAVY RAINFALL IS CURRENTLY (AS OF THIS WRITING) FORMING
ALONG THE SLOW-MOVING BOUNDARY IN BALDWIN COUNTY WHICH EXTENDS INTO
WESTERN ESCAMBIA AND CONECUH COUNTIES OF ALABAMA.  YET ANOTHER LINE
OF ORGANIZED CONVECTION IS ALONG THE COLD FRONT MOVING INTO EASTERN
MISSISSIPPI. SO...THE INGREDIENTS ARE IN PLACE FOR 2 TO 3 INCHES OF
RAINFALL REGION-WIDE WITH 6-8" LOCALLY IN PLACES WHERE THUNDERSTORMS
TRAIN OVER THE SAME AREA. AGAIN...THOSE AREAS LIKELY TO RECEIVE THE
MOST RAIN ARE EAST OF I-65 AND GENERALLY NORTH OF THE AL/FL LINE
(BUT INCLUDING PORTIONS OF BALDWIN COUNTY). GRADUAL CLEARING IN THE
WAKE OF THE FRONT BETWEEN MID EVENING OVER INTERIOR SE MS AND
SUNRISE TO MID MORNING TIME FRAME IN THE FAR EASTERN COUNTIES.
TOMORROW'S AFTERNOON MAX TEMPS ARE ACTUALLY FORECAST BY THE GUIDANCE
TO BE RECORD LOW HIGHS...68-75 DEG(F). GIVEN THE STRENGTH OF THE
ANOMALY...WILL GO A BIT BELOW THE LATTER WITH NEAR 66 DEG(F) OVER
FAR NRN ZONES RANGING TO TO LOWER 70S ALONG THE IMMEDIATE COAST. /23
JMM

(THURSDAY NIGHT THROUGH FRIDAY NIGHT)...KINETIC ENERGY SWINGING
AROUND THE SOUTHERN END OF THE TROUGH OVER THE MISSISSIPPI
VALLEY...PUSHING THE SURFACE FRONT ALREADY WELL EAST OF OUR REGION
AND CONTINUE TO PULL IN COOL DRY AIR FROM THE NORTHWEST. WE WILL
RETAIN SOME RESIDUAL SHOWERS OVER EASTERN-MOST SECTIONS OF OUR REGION
AT THE BEGINNING OF THE PERIOD...BUT WE ARE EXPECTING THESE TO MOVE
OUT RATHER QUICKLY. TEMPERATURE BEING CALCULATED BY GUIDANCE IS FAR
BELOW SEASONAL AND WE ARE IN TOTAL AGREEMENT. A SIGNIFICANTLY COOLER
DAY WITH TEMPERATURE IN THE MID 70S...PLUS OR MINUS A DEGREE OR
TWO...IS EXPECTED.

THE UPPER TROUGH REMAINS PRETTY MUCH STATIONARY...WITH ITS AXIS JUST
EAST OF THE MISSISSIPPI RIVER. GUIDANCE IS CALCULATING ANOTHER
SHORTWAVE DIVING SOUTH OVER THE PLAINS...PUSHING A REINFORCING FRONT
SOUTH ACROSS THE MID MISSISSIPPI AND TENNESSEE VALLEYS OVER OUR
AREA. GUIDANCE IS CALCULATING THIS BOUNDARY STALLING ALONG THE COAST
FRIDAY MORNING...WITH TEMPERATURE DROPPING INTO THE LOW TO MID 40S
AWAY FROM THE COAST...NEAR 40 IN PLACES...AND UPPER 40S NEAR THE
BEACH. A SURFACE HIGH OVER TEXAS PUSHES EAST OVER THE GULF AND THUS
THE WIND WILL VEER AROUND TO THE SOUTH AGAIN AND TEMPERATURE WILL
REBOUND A BIT.   /77 BD

.LONG TERM...(SATURDAY THROUGH TUESDAY)...NO CHANGES TO THE FORECAST
EXCEPT AT. ON SATURDAY...ANOTHER SHORTWAVE MOVING THROUGH THE BASE
OF THE EASTERN TROUGH PUSHES ANOTHER FRONT TOWARDS OUR REGION...BUT
WITH THE TROUGH ITSELF RETREATING NORTH A BIT...SAID FRONT WILL HAVE
PROBLEMS MOVING ACROSS OUR REGION. THE ECMWF IS INDICATING THE FRONT
MOVES ACROSS NORTHERN SECTIONS OF OUR AREA...BUT ONLY WITH INCREASING
CLOUDS. GFS KEEPS IT WELL NORTH. WE BELIEVE A BLENDED OUTPUT IS THE
BEST FORECAST. WITH NO REAL REINFORCEMENT OF COOLER AIR...TEMPERATURE
WILL FINALLY DRIFT UPWARD TOWARDS SEASONAL.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...AS THE TROUGH FINALLY BEGINS
TO MOVE AWAY TO OUR EAST...AN UPPER RIDGE BUILDS OVER THE PLAINS. A
SURFACE RIDGE HAS MOVED FROM OVER THE PLAINS TO EAST OF THE
MISSISSIPPI RIVER. THE STALLED SECOND FRONT WILL TEND TO DELAY ONSET
OF AN OPENING GULF BRINGING WATER VAPOR TO THE LOWER MISSISSIPPI
VALLEY AND SOUTHEASTERN UNITED STATES...SO HUMIDITY WILL REBOUND MORE
SLOWLY THAN USUAL AND ANOTHER DRY PERIOD AND TEMPERATURE BELOW
SEASONAL IS EXPECTED.

MONDAY THROUGH TUESDAY...THE UPPER RIDGE OVER THE PLAINS CONTINUES
TO BUILD...WITH AN UPPER HIGH MOVING OVER THE LOWER MISSISSIPPI
VALLEY BY TUESDAY AND THUS TEMPERATURE CONTINUES TO RISE TO ABOVE
SEASONAL FROM THE BEGINNING OF THE WEEK THROUGH TUESDAY. /77 BD

&&

.MARINE...A SMALL CRAFT ADVISORY WAS HOISTED FOR INCREASING
NORTHERLY WIND SPEEDS TONIGHT IN THE WAKE OF THE COLD FRONT ...WITH
SOME GUSTS JUST ABOVE GALE FORCE (32-38 KNOT RANGE). SEAS BUILD TO 7
TO 9 FEET WELL OFFSHORE BY EARLY THURSDAY. SCA CONDITIONS SUBSIDE
LATE THURSDAY NIGHT. SOME THUNDERSTORMS ALONG AND AHEAD OF THE COLD
FRONT WILL PRODUCE SUDDEN SQUALLS ABOVE 34 KNOTS...CLOUD TO SURFACE
LIGHTNING AND BLINDING DOWNPOURS WHICH WILL REDUCE VISIBILITIES.
WATERSPOUTS ARE ALSO POSSIBLE. INTENSE STORMS END FROM THE WEST WITH
A WIND SHIFT. /23 JMM

.AVIATION [14.18 UTC TAF ISSUANCE]... IFR TO LOCALLY VFR CONDITIONS
DUE TO BOTH CIGS AND VSBYS (ON AN ISOLATED BASIS) UNTIL FRONT CLEARS
TERMINALS (15.00 UTC KMOB...15.01 UTC KBFM AND 15.03 UTC KPNS). MVFR
DUE TO CIGS THROUGH SUNRISE EAST OF THE TERMINALS AND THEN VFR
REMAINDER OF PERIOD (CAVOK). SFC WINDS SHIFT TO NORTHERLY THIS
EVENING WITH PASSAGE OF THE FRONT AND INCREASE TO NEAR 15 KNOTS WITH
LOCALLY HIGHER GUSTS BY TOMORROW AFTERNOON. /23 JMM

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      52  72  50  79  55 /  50  05  00  10  05
PENSACOLA   58  72  55  80  60 /  70  20  00  05  05
DESTIN      63  73  56  78  61 /  80  30  10  05  05
EVERGREEN   57  70  45  79  48 /  80  20  05  05  05
WAYNESBORO  49  70  47  78  48 /  50  05  05  10  05
CAMDEN      54  68  46  77  46 /  80  10  05  05  05
CRESTVIEW   60  72  45  80  49 /  80  30  05  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 AM THURSDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     FLASH FLOOD WATCH UNTIL 1 AM THURSDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
     BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER
     MOBILE...WILCOX...

FL...FLASH FLOOD WATCH UNTIL 1 AM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 7 AM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 10 PM WEDNESDAY TO 1 AM FRIDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, May 14, 6:00 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT WED MAY 14 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF DEADLY RIP CURRENTS ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE.

SCATTERED SHOWERS AND THUNDERSTORMS OVER THE REGION THIS
MORNING...ESPECIALLY OVER THE WESTERN FLORIDA PANHANDLE AND PARTS OF
SOUTH CENTRAL ALABAMA...WILL BECOME MORE NUMEROUS TODAY. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME...BUT A STRONG STORM PRODUCING
LOCALLY HEAVY RAIN...GUSTY WINDS...FREQUENT LIGHTNING...AND SMALL
HAIL WILL BE POSSIBLE...ESPECIALLY ALONG AND WEST OF I-65.

OF GREATER CONCERN FOR TODAY AND TONIGHT WILL BE THE POTENTIAL FOR
YET ANOTHER ROUND OF HEAVY RAINFALL. TRENDS INDICATING A WETTER
FORECAST THAN PREVIOUSLY EXPECTED CONTINUE THIS MORNING. CURRENT
DATA INDICATING A PLUME OF VERY MOIST AIR ADVECTING NORTHWARD ACROSS
THE EASTERN GULF OF MEXICO AND INTO PARTS OF SOUTHWEST ALABAMA AND
THE WESTERN FLORIDA PANHANDLE THIS MORNING.  AS THE AVAILABLE
ATMOSPHERIC MOISTURE INCREASES...A FRONTAL BOUNDARY IS EXPECTED TO
MOVE TOWARD AND ACROSS THE REGION TODAY AND SHOULD BE EAST OF THE
AREA BY LATE TONIGHT. LOW LEVEL FORCING ASSOCIATED WITH THE SURFACE
FRONT...COMBINED WITH LIFT ASSOCIATED WITH LARGE SCALE DIFFLUENT
FLOW ALOFT ON THE EAST SIDE OF A BROAD UPPER TROUGH JUST TO OUR
WEST...WILL INTERACT WITH THE INCREASING ATMOSPHERIC MOISTURE AND
RESULT IN LIKELIHOOD OF WIDESPREAD SHOWERS AND STORMS. ALTHOUGH THE
FRONT IS STILL EXPECTED TO MOVE EAST ACROSS THE REGION FAIRLY
QUICKLY AS WE HAVE BEEN ADVERTISING...THE AIRMASS IS BECOMING
INCREASINGLY MORE PRIMED FOR THE POTENTIAL OF LOCALLY HEAVY
RAINFALL. THIS WILL BE ESPECIALLY TRUE WHERE WHERE TRAINING STORMS
REPEATEDLY MOVE ACROSS THE SAME AREAS TODAY IN ADVANCE OF THE FRONT.
TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES...WITH POTENTIAL FOR
LOCALIZED TOTALS AT LEAST DOUBLE THAT AMOUNT WILL BE POSSIBLE OVER
PARTS OF THE REGION TODAY AND THIS EVENING. AREAS MOST LIKELY TO
RECEIVE THE HEAVIER RAINFALL WILL ROUGHLY BE ALONG AND EAST OF THE
I-65 CORRIDOR IN ALABAMA AND OVER THE COASTAL COUNTIES OF ALABAMA
AND THE WESTERN FLORIDA PANHANDLE. THESE AREAS ARE SOME OF THE SAME
LOCATIONS THAT HAVE ALREADY RECEIVED EXCESSIVE RAINFALL OVER THE
PAST COUPLE OF WEEKS...AND A FLASH FLOOD WATCH IS NOW IN EFFECT FOR
EASTERN AND COASTAL PORTIONS OF THE ALABAMA AND THE WESTERN FLORIDA
PANHANDLE.

PATCHY FOG...DENSE IN SOME LOCATIONS...ACROSS THE REGION THIS EARLY
THIS MORNING DISSIPATING BY MID MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN WILL END FROM WEST TO EAST EARLY THURSDAY...THEN PRIMARILY A
DRY FORECAST FRIDAY THROUGH TUESDAY AS HIGH PRESSURE (SURFACE AND
ALOFT) DOMINATES THE PATTERN.

THERE WILL BE A MODERATE TO HIGH RISK OF RIP CURRENTS ALONG THE
COASTAL BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
THURSDAY THEN A LOWER RISK OF RIP CURRENTS EXPECTED FOR MOST OF THE
REMAINDER OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED.

GMZ630>635-650-655-670-675-151115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS
FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
600 AM CDT WED MAY 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

INCREASING WINDS AND SEAS EXPECTED WITH A WINDSHIFT ASSOCIATED WITH
A FRONTAL PASSAGE LATE TODAY AND TONIGHT. MODERATE ONSHORE FLOW
BECOMES STRONG OFFSHORE LATE TONIGHT THROUGH THURSDAY
NIGHT...RESULTING IN HAZARDOUS OPERATING CONDITIONS FOR SMALL
CRAFT.  A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR LATE
TONIGHT THROUGH THURSDAY NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED.

In the hours before

Local storm report, May 14, 11:43 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1143 AM CDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     FLASH FLOOD      5 NW WHITING FIELD      30.76N 87.08W
05/14/2014                   SANTA ROSA         FL   COUNTY OFFICIAL

            ALLENTOWN RD WEST OF HAWSEY LANE CLOSED DUE TO WATER OVER
            THE ROAD.

&&

MB
Special weather statement, May 14, 12:30 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT WED MAY 14 2014

ALZ061-MSZ079-141815-
UPPER MOBILE AL-GEORGE MS-
1230 PM CDT WED MAY 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GEORGE
COUNTY IN SOUTHEAST MISSISSIPPI...WESTERN MOBILE COUNTY IN SOUTHWEST
ALABAMA...THROUGH 115 PM CDT...

AT 1228 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 16 MILES NORTH OF ST. MARTIN TO 14 MILES
NORTHWEST OF ESCATAWPA TO 6 MILES NORTH OF ESCATAWPA...AND MOVING
NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LUCEDALE...
  WILMER...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

&&
Local storm report, May 14, 2:45 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
245 PM CDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      5 SE FAIRHOPE           30.47N 87.84W
05/14/2014                   BALDWIN            AL   LAW ENFORCEMENT

            WATER OVER THE ROAD AT AL 181 AND CR 32 AND NEAR AL 104.
            WATER OVER THE ROAD AT FAIRHOPE AVE NEAR THE SCHOOL

0230 PM     FLASH FLOOD      3 S MAGNOLIA SPRINGS    30.36N 87.77W
05/14/2014                   BALDWIN            AL   PUBLIC

            WATER COVERING THE ROAD IN 2 AREAS ALONG CR 49 CLOSE TO
            CR 12.

&&

MB
Local storm report, May 14, 5:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
502 PM CDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      ATMORE                  31.02N 87.49W
05/14/2014                   ESCAMBIA           AL   EMERGENCY MNGR

            ESCAMBIA EMA REPORTS SEVERAL STREETS FLOODED AND CLOSED
            IN ATMORE

0400 PM     FLASH FLOOD      FLOMATON                31.01N 87.26W
05/14/2014                   ESCAMBIA           AL   EMERGENCY MNGR

            ESCAMBIA EMA REPORTS SEVERAL ROADS CLOSED IN AND AROUND
            FLOMATON

&&

JFB
Local storm report, May 14, 5:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
504 PM CDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      RIVER FALLS             31.35N 86.54W
05/14/2014                   COVINGTON          AL   EMERGENCY MNGR

            SEVERAL ROADS FLOODED AND CLOSED IN THE RIVER FALLS AND
            RED LEVEL AREAS OF WESTERN COVINGTON COUNTY

&&

JFB
Local storm report, May 14, 5:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
505 PM CDT WED MAY 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      RIVER FALLS             31.35N 86.54W
05/14/2014                   COVINGTON          AL   BROADCAST MEDIA

            SEVERAL ROADS FLOODED AND CLOSED IN THE RIVER FALLS AND
            RED LEVEL AREAS OF WESTERN COVINGTON COUNTY. RELAYED BY
            WSFA

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 4:16 AM CDTFlash Flood WatchMOBButler, Conecuh, Covington, Crenshaw, Escambia, Monroe and 1 more16 hr
May 14, 9:32 AM CDTAreal Flood AdvisoryMOBBaldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 2 more6 hr
May 14, 9:44 AM CDTSmall Craft AdvisoryMOB39 hr
May 14, 9:48 AM CDTFlash Flood WarningMOBConecuh, Covington, Escambia6 hr
May 14, 11:32 AM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox6 hr
May 14, 11:51 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw24 min
May 14, 12:15 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw60 min
May 14, 12:52 PM CDTAreal Flood AdvisoryMOBBaldwin, Mobile113 min
May 14, 1:47 PM CDTFlash Flood WarningMOBBaldwin, Escambia4 hr
May 14, 3:36 PM CDTFlash Flood WarningMOBConecuh, Covington, Escambia4 hr
May 14, 4:52 PM CDTRiver Flood WarningMOBEscambia8 days
May 14, 5:13 PM CDTAreal Flood AdvisoryMOBCovington3 hr
May 14, 5:28 PM CDTAreal Flood AdvisoryMOBButler, Conecuh, Crenshaw, Monroe, Wilcox3 hr
May 14, 5:42 PM CDTSpecial Marine WarningMOB33 min

Nearby

Areal Flood Warnings in Alabama, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.